# SDR SWAA2023090690285

- Difficulty date: August 16, 2023
- Submitted: September 6, 2023
- Operation: Air carrier
- Aircraft: N7886A
- Make and model: Boeing 737752
- Aircraft serial: 35122
- Aircraft time: 52,212 hours, 27,316 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Sidewall Support
- Part number: UNKNOWN
- Condition: Corroded
- Location: Zn 100 Fus Lower
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON FLOOR TO SIDEWALL SUPPORT AT ACB BS927+6 RBL21 WL177.<[01] UPDATED STEP 1 AND 2;[02] UPDATED STEP 3;[03] UPDATED STEP 4;[04] VERIFIED STEP 4 IN PARTIAL.;[05] UPDATED STEP 3;[06] VERIFIED STEP 3 IN PARTIAL.;[07] UPDATED STEP 5  THERE IS NO SRM ALLOWABLE DAMAGE FOR ACB INTERCOSTAL AT ACB BS927+6 RBL21 WL177. PART TO BE REPAIRED BY REPLACEMENT IAW SRM 51-10-02-0G-0  REMOVED INTERCOSTAL IAW SRM 51-40-02-0G-0  LOCATED AND DRILLED NEW INTERCOSTAL IAW SRM 51-40-05-0G-0 AND DWG 147A7500 ID:0028 REV:-  INSTALLED NEW INTERCOSTAL IAW SRM 51-40-02-0G-0 AND DWG 147A7500 ID:0028 REV:-  APPLIED BMS10-11 TYPE2 ENAMEL (WHITE PAINT) IAW SOPM 20-41-02;[08] VERIFIED CORRECTIVE ACTION #7;[09] UPDATED MEASUREMENTS FIELDS;[10] INSTILLATION OF THIS PRIMARY STRUCTURE IS RII AND MUST BE REVERIFIED.;[11] VERIFIED CORRECTIVE ACTIONS STEP 7.
